MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN038102
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "iab catheter preparation not sufficient for successful entry into the sheath".The reported defect was stated initially to be detected prior to use.Additional information received on 28 oct 2022 confirmed the event happened during use when the catheter was being advanced in the sheath.The catheter was replaced, same insertion site was used.No patient harm, injury, or consequence reported.Patient condition reported as "fine".

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key15696558
Report Number3010532612-2022-00490
Device Sequence Number17842899
Product Code DSP
UDI-Device Identifier00801902136718
UDI-Public00801902136718
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN038102
Device Catalogue NumberIAB-05840-LWS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown